# SDR USAA960101

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346US
- Make and model: Boeing 737301
- Aircraft serial: 23515
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 520
- Part time: 25,889 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION BY HFEC, FOUND A CRACK APPROXIMATELY 1 INCH LOCATED AT THE FLOOR BEAM, STATION 520, RBL 45.  FABRICATED AND INSTALLED DOUBLERS AND FILLERS AS PER USAIR 40604.  (M)
